# SDR 06FDEA1912

- Difficulty date: May 13, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 85,141 hours, 32,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTER WING TO CENTER WING LOWER SURFACE SPLICE DOUBLER HAS A CRACK STARTING AT FASTENER HOLE ON AFT END, XFS 145 AND FS 1370.  REPAIRED IAW FEDEX EA 8-5710-96375- WINGS, CENTER WING BOX SPLICE PLATE CRACKED.  FINGER REPAIR, MAJOR REPAIR.
